# SDR I5EA201911071005

- Difficulty date: October 30, 2015
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 65,857 hours, 44,474 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Structure
- Condition: Handler Error
- Location: Vertical Stab
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DURING TOWING RH VERTICAL STABILIZER HIT ANOTHER AIRCRAFT.  DAMAGE LOCATED BETWEEN FIN STATION 283.50 AND 209.90.  RUDDER STATION 196.46 APPROXIMATELY
